# SDR UPS02439732

- Difficulty date: September 27, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C CORROSION REVEALED ON RT BS 1241 BULKHEAD FORGING AT UPPER KICK FITTING ATTACH FASTENER HOLE BY APPROX 0.030" DEEP AS PER ATTACH FIGURE.     R/H BS 1241 B/H KICK FTG ATTACH FORGING UPPER HOLE REPAIRED AS PER HX RS R-53-43-34916 & UPS EO B747-5310-17698-A. NOTE : L/R BS 1241 FAILSAFE STRAP IS TO BE INSPECTED PER SB 747-53-2283 'CRACK SAFE' PROCEDURE EVERY 3000 FLIGHTS. THE SPLICE STRAPS & SOLID FILLERS REQUIRED TO CHANGE WITHIN 2 YEARS.
